# SDR IPXA2021013165104

- Difficulty date: January 11, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 88,229 hours, 19,093 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Part number: ARB116210
- Condition: Cracked
- Location: Rt Wing Le Rib
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING FIXED LE RIB FORMER AT STA XOS 559.442 IS CRACKED.  REMOVED AND REPLACED CRACKED RT WING FIXED LE RIB FORMER AT STA XOS 559.442 IAW MD-11 SRM 51-33-01 & 51-35-01.  MINOR
